# SDR CALA2025062706020

- Difficulty date: June 24, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 77,364 hours, 33,833 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ECAM IN FLIGHT-AVIONICS DOOR OPEN.  AFT AVIONICS COMPT DOOR VERIFIED AFT RIGHT AVONICS DOOR CLOSED AND SECURE.  COMPLIED WITH MEL 5270BY. VERIFIED ALL AVONICS ACCESS DOORS ARE SECURE CLOSED AND INSTALLED STICKER ON LOWER ECAM.  PERFORMED TEST IAW FIM 52-41-00-810-804-A FAULT DOES NOT APPEAR ON ECAM.  CLEANED AREA AROUND SWITCH.
